BibTeX record journals/mscs/Gadducci07

download as .bib file

@article{DBLP:journals/mscs/Gadducci07,
  author    = {Fabio Gadducci},
  title     = {Graph rewriting for the pi-calculus},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {17},
  number    = {3},
  pages     = {407--437},
  year      = {2007},
  url       = {https://doi.org/10.1017/S096012950700610X},
  doi       = {10.1017/S096012950700610X},
  timestamp = {Sun, 28 May 2017 13:25:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/Gadducci07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier